| Model Number |
CV-190 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the evis exera iii video system center displayed no image.There were no reports of patient harm.
Additional Manufacturer Narrative
In speaking with olympus technical assistance center (tac), the customer reported no image with cv-190 series scope plugged in.The tac representative had the customer remove the scope and turn back on, and they saw color bars.The cable was checked and it was tight and connected properly.The customer mentioned they have the maj-1430 hanging off the cv-190 and they were not using a cv-180 series scope.The tac representative instructed the customer to turn off the cv/cvl-190 and remove the maj-1430 and the image came back up once they turned the equipment back on.The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Three attempts were performed to obtain additional information, but no response was received from the customer.Olympus will continue to monitor field performance for this device.